MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number 2B12LT
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 7/23/2024.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: batch # c9de7h.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the 2b12lt devices was returned inside it's package unopened with no apparent damage.The device was visually inspected and no damaged found on the obturator shaft.The device was fully functional according to the manufacturing requirements.The event described could not be confirmed as the device was returned without any damaged.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, it was found that the obturator shaft was broken.Changed to a new device to complete surgery.There was no patient consequence reported.No additional information can be provided.

Brand Name
OPT BLADELESS 12X100 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key19810263
Report Number3005075853-2024-05344
Device Sequence Number8348524
Product Code GCJ
UDI-Device Identifier10705036014218
UDI-Public10705036014218
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122512
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2B12LT
Device Lot Number854C59
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown